LOL, I don’t know why I added that little funny. It isn’t actually funny. I had a perverted Doctor before. Anyway, I am using those “Dots” (estrogen patches) now and honestly they have been a bit confusing for me. When you are told to wear a patch for 3 days and a half, it gets hard to know what time of day to change it. It is probably just me, but I can’t get used to it lol. I don’t want to end up having too much or not enough estrogen in my system at once.
I think that my emotions have gotten under control fairly well. I still have the agitation and fatigue somewhat. Oddly enough, I feel like though I am having less hot flashes, when I do have one it is a lot worse that before and last longer. I haven’t started the Progesterone yet. They called and changed my dose from 100 mgs for the first 7 days of the month to 200 mgs a day for 10 days. I am kind of anxious to see what that will do. One of the reasons I will be taking it is because all of this estrogen could cause my uterus to try to start making another lining again.
Over all I must say that the hormones have been a disappointment for me. I can not seem to lose weight no matter what I do or even hardly control my sweets intake. I crave chocolate unbelievably bad. I have had a problem with bingeing also. The weight is mostly all in my gut too. I exercise, but I feel like my legs weigh a ton and I can barely take my walk. By the end I am barely making it. I have never been like that before, even when I weighed more than I do now.
Everything is just weird right now. Ever since the month and a half of constant bleeding and then nothing, things have been strange. The ablation made it worse I think. I can’t keep a routine, wake up at my normal time, or think properly. Plus the sensitivity B.S. Just think, this could go on for several years. I hope things get better with the progesterone, or maybe with some tweaking of the replacement therapy.